MAUDE Adverse Event Report: COVDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM

COVDIEN AQUA-SEAL CDU; BOTTLE, COLLECTION, VACUUM
Model Number 8888571299
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the sealing chamber is being sucked against the wall after 30 minutes of being connected to patient.The unit/s worked properly for 30 minutes but after that the suction started to decrease and the blue sealing liquid was sucked to the wall.
 
Additional Manufacturer Narrative
The complainant indicated that the device may not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.

Brand Name
AQUA-SEAL CDU
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
COVDIEN
sragh industrial estate, co, t
offaly
EI 
MDR Report Key10757862
Report Number9611018-2020-00461
Device Sequence Number16981502
Product Code KDQ
UDI-Device Identifier10884521060968
UDI-Public10884521060968
Combination Product (Y/N)N
Initial Reporter CountryLE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888571299
Device Catalogue Number8888571299
Device Lot Number18C183FHX
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date10/30/2020
Patient Sequence Number1